# SDR AU960027

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182H
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Fwd Door Post
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD DOOR POST BULKHEAD CRACKED AT BEND RELIEF NOTCH ON RH  SIDE - CRACK DISAPPEARS BEHIND DOUBLER
